# SDR FDKA2009070700145

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 11,613 hours, 11,708 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6207 CLE TO CVG.  GALLEY SERVICE DOOR SQUEALING IN FLIGHT.  MX REPLACED AIRFRAME SEAL, OPS & LEAK CHECKED GOOD.
